Differential and Integral Equations

Bifurcation from infinity and multiple solutions for an elliptic system

Raffaele Chiappinelli and Djairo G. de Figueiredo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 6, Number 4 (1993), 757-771.

First available in Project Euclid: 31 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B32: Bifurcation [See also 37Gxx, 37K50]
Secondary: 35J60: Nonlinear elliptic equations 47H15 47N20: Applications to differential and integral equations


Chiappinelli, Raffaele; de Figueiredo, Djairo G. Bifurcation from infinity and multiple solutions for an elliptic system. Differential Integral Equations 6 (1993), no. 4, 757--771. https://projecteuclid.org/euclid.die/1370032232

Export citation